# SDR AALA951829

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D226550002
- Condition: Bent Rod
- Location: Lt Mlg
- Component: Messier
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT NR 1901 - AFTER TAKEOFF MIA, UNABLE TO RETRACT LANDING GEAR.  AIRCRAFT RETURNED MIA AND LANDED WITHOUT INCIDENT.  REPLACED LEFT MAIN LANDING GEAR PITCH DAMPER.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS FOUND.  SYSTEM OPERATIONAL CHECKED NORMAL.  (M)
